MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC
Model Number ALLURA XPER FD20
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to perform exposure.The user performed a restart, but the issue persisted.The device was in clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the patient was transferred to another device to continue the procedure.The philips field service engineer (fse) inspected the system onsite and confirmed that the system was unable to make exposure and the system reported "tube defect".The fse measured the small and large focus filament inductance and found that the cause is related to filament open circuit.To resolve the issue x-ray tube was replaced.The x-ray tube was returned for further analysis.Functional testing was performed the tube failed with both filaments blown after intensive usage.After replacement of the x-ray tube, the system was returned to good working condition.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the patient was transferred to another device to continue the procedure.The philips field service engineer (fse) inspected the system onsite and confirmed that the system was unable to make exposure and the system reported "tube defect".The fse measured the small and large focus filament inductance and found that the cause is related to filament open circuit.To resolve the issue x-ray tube was replaced.The x-ray tube was returned for further analysis.Functional testing was performed the tube failed with both filaments blown after intensive usage.After replacement of the x-ray tube, the system was returned to good working condition.The codes were updated based on the investigation outcome.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective december 21, 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.

Brand Name
ALLURA XPER FD
Common Device Name
SYSTEM, X-RAY, ANGIOGRAPHIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23931845
Report Number3003768277-2025-015990
Device Sequence Number5625956
Product Code IZI
UDI-Device Identifier00884838059054
UDI-Public(01)00884838059054
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20
Device Catalogue Number722012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/01/2026
04/01/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/02/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown